On the complexity of finding circumscribed rectangles and squares for a two-dimensional domain. Yu, F., Chou, A., & Ko, K. 22(6):803–817, 2006.
On the complexity of finding circumscribed rectangles and squares for a two-dimensional domain [link]Paper  bibtex   
@ARTICLE{YCK06,
  author = {Yu, Fuxiang and Chou, Arthur and Ko, Ker-I},
  title = {On the complexity of finding circumscribed rectangles and squares
	for a two-dimensional domain},
  journal = JC,
  year = {2006},
  volume = {22},
  pages = {803--817},
  number = {6},
  keywords = {bib,cca},
  url = {http://dx.doi.org/10.1016/j.jco.2006.05.005}
}
Downloads: 0